5 doctors weighed in:
Why would a couple of doses of tripple bufferred aspririn always cause a couple of days of bleeding with bowel movements (long history of this)?
5 doctors weighed in

Dr. Charles Cattano
Internal Medicine - Gastroenterology
4 doctors agree
In brief: Live and learn...
Your "long history of this" repeatedly proves the point that Aspirin is a platelet inhibitor that promotes bleeding.
The question is not will you bleed by taking "a couple of doses" of Aspirin but from where do you repeatedly bleed? There are many benign and malignant causes of bleeding that Aspirin can promote. Please don't delay further getting evaluated--go see your doctor this week.

In brief: Live and learn...
Your "long history of this" repeatedly proves the point that Aspirin is a platelet inhibitor that promotes bleeding.
The question is not will you bleed by taking "a couple of doses" of Aspirin but from where do you repeatedly bleed? There are many benign and malignant causes of bleeding that Aspirin can promote. Please don't delay further getting evaluated--go see your doctor this week.
Dr. Charles Cattano
Dr. Charles Cattano
Thank
Get help from a real doctor now
Dr. Andrea Brand
Board Certified,
6M people helped
Continue
108,000 doctors available
Read more answers from doctors